Czechoslovak Mathematical Journal, first online, pp. 1-13


A note on uniformly $pr$-submodules

Khaled ALHAZMY, Rabia Nagehan UREGEN, El Mehdi BOUBA, Suat KOÇ

Received March 21, 2026.   Published online September 8, 2026.

Abstract:  Let $M$ be a nonzero unital module over a commutative ring $R$ with a nonzero identity. A proper submodule $N$ of $M$ is said to be a uniformly $pr$-submodule if there exists a fixed $n\in\mathbb{N}$ such that whenever $am\in N$ with ${\rm ann} (m)=0$ for some $a\in R$ and $m\in M$, then $a^n\in(N:M).$ Indeed, uniformly $pr$-submodules are the extension of uniformly $pr$-ideals to modules in the sense of R. N. Uregen (2019). In addition to giving fundamental properties of uniformly $pr$-submodules, we also examine the relations between uniformly $pr$-submodules and other classical submodules such as uniformly primary submodules, $r$-submodules, $sr$-submodules and $pr$-submodules. Furthermore, we characterize some important classes of rings/modules such as total quotient rings and simple modules in terms of our new concept.
Keywords:  $r$-submodule; $sr$-submodule; uniformly $pr$-ideal; uniformly $pr$-submodule
Classification MSC:  13A15, 13C99

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] D. D. Anderson, S. Chun: The set of torsion elements of a module. Commun. Algebra 42 (2014), 1835-1843. DOI 10.1080/00927872.2013.796555 | MR 3169673 | Zbl 1290.13008
[2] D. D. Anderson, K. R. Knopp, R. L. Lewin: Ideals generated by powers of elements. Bull. Aust. Math. Soc. 49 (1994), 373-376. DOI 10.1017/S0004972700016488 | MR 1274517 | Zbl 0820.13004
[3] D. D. Anderson, M. Winders: Idealization of a module. J. Commut. Algebra 1 (2009), 3-56. DOI 10.1216/JCA-2009-1-1-3 | MR 2462381 | Zbl 1194.13002
[4] A. Anebri, N. Mahdou, Ü. Tekir: Commutative rings and modules that are $r$-Noetherian. Bull. Korean Math. Soc. 58 (2021), 1221-1233. DOI 10.4134/BKMS.b200881 | MR 4319454 | Zbl 1474.13037
[5] A. Anebri, N. Mahdou, Ü. Tekir: On modules satisfying the descending chain condition on $r$-submodules. Commun. Algebra 50 (2022), 383-391. DOI 10.1080/00927872.2021.1958828 | MR 4370438 | Zbl 1478.13029
[6] R. Ebrahimi Atani, S. Ebrahimi Atani: A note on uniformly primary submodules. Novi Sad J. Math. 38 (2008), 83-89. MR 2526031 | Zbl 1274.13018
[7] C. Gottlieb: Strongly prime ideals and strongly zero-dimensional rings. J. Algebra Appl. 16 (2017), Article ID 1750191, 9 pages. DOI 10.1142/S0219498817501912 | MR 3703546 | Zbl 1391.13006
[8] J. A. Huckaba: Commutative Rings With Zero Divisors. Monographs and Textbooks in Pure and Applied Mathematics 117. Marcel Dekker, New York (1988). MR 0938741 | Zbl 0637.13001
[9] C. Jayaram, Ü. Tekir, S. Koç: Quasi regular modules and trivial extension. Hacet. J. Math. Stat. 50 (2021), 120-134. DOI 10.15672/hujms.613404 | MR 4227913 | Zbl 1488.16033
[10] S. Koç: On strongly $\pi$-regular modules. Sakarys Univ. J. Sci. 24 (2020), 675-684.
[11] S. Koç, Ü. Tekir: $r$-submodules and $sr$-submodules. Turk. J. Math. 42 (2018), 1863-1876. DOI 10.3906/mat-1702-20 | MR 3843951 | Zbl 1424.13019
[12] T.-K. Lee, Y. Zhou: Reduced modules. Rings, Modules, Algebras, and Abelian Groups. Lecture Notes in Pure and Applied Mathematics 236. Marcel Dekker, New York (2004), 365-377. DOI 10.1201/9780824750817 | MR 2050725 | Zbl 1075.16003
[13] R. Mohamadian: $r$-ideals in commutative rings. Turk. J. Math. 39 (2015), 733-749. DOI 10.3906/mat-1503-35 | MR 3395802 | Zbl 1348.13003
[14] R. Y. Sharp: Steps in Commutative Algebra. London Mathematical Society Student Texts 51. Cambridge University Press, Cambridge (2000). DOI 10.1017/cbo9780511623684 | MR 1817605 | Zbl 0969.13001
[15] R. N. Üregen: On uniformly $pr$-ideals in commutative rings. Turk. J. Math. 43 (2019), 1878-1886. DOI 10.3906/mat-1902-102 | MR 3992657 | Zbl 1429.13004

Affiliations:   Khaled Alhazmy, Department of Mathematics, Faculty of Sciences, King Khalid University, P. O. Box 9004, Abha, Saudi Arabia, e-mail: khazmy@kku.edu.sa; Rabia Nagehan Uregen, Erzincan Binali Yildirim University, Faculty of Education, Department of Mathematics and Science Education, Erzincan, Turkey, e-mail: rabia.uregen@erzincan.edu.tr; El Mehdi Bouba (corresponding author), Mathematics Department, Pluridisciplinary Faculty, Mohammed First University, B. P. 300, Selouane, Nador 62700, Morocco, e-mail: mehdi8bouba@hotmail.fr; Suat Koç, Marmara University, Department of Mathematics, Istanbul, Turkey, e-mail: suat.koc@marmara.edu.tr


 
PDF available at: